# SDR SWIA2021090360703

- Difficulty date: April 7, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING O/B FLAP UPPER SURFACE PANELS HAVE CORRODED HARDWARE   (C-CHECK RO 8/31/21)   REPLACED CORRODED HARDWARE ON R/H O/B FLAP AND INSTALLED ALL NEW HARDWARE IAW CRJ 700 SRM 51-21-00-001-001-A01
